Alert archive / North Carolina / Gale Warnings in 2012

Gale Warning 10, NWS Newport/Morehead City, NC

November 6, 2012

NWS Newport/Morehead City, NC issued this gale warning at Nov 6, 2012, 4:02 AM EST. It took effect at Nov 7, 2012, 1:00 AM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 6, 2012, 4:02 AM EST (09:02 UTC)
In effect from
Nov 7, 2012, 1:00 AM EST
Expired
Nov 7, 2012, 4:16 AM EST
In force
3 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

963 
WHUS72 KMHX 060902
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
402 AM EST TUE NOV 6 2012

...GALE FORCE WINDS EXPECTED OVER THE CENTRAL AND NORTHERN WATERS
TONIGHT INTO WEDNESDAY NIGHT...

.LOW PRESSURE WILL DEVELOP OFF OF THE SOUTHEAST U.S. COAST THIS
AFTERNOON THEN STRENGTHEN WHILE MOVING OFF OF THE NORTH CAROLINA
COAST TONIGHT. THE LOW WILL CONTINUE TO INTENSIFY AS IT MOVES
NORTHEAST OF THE AREA WEDNESDAY AND THURSDAY. THE LOW IS FORECAST
TO PRODUCE GALE FORCE WINDS AND SEAS OF 8 TO 11 FEET OVER THE
NORTHERN AND CENTRAL WATERS...WITH SMALL CRAFT ADVISORY CONDITIONS
FOR THE REST OF THE MARINE AREA. 

AMZ150-152-154-062145-
/O.UPG.KMHX.GL.A.0005.121107T0600Z-121108T0900Z/
/O.NEW.KMHX.GL.W.0010.121107T0600Z-121108T0600Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
402 AM EST TUE NOV 6 2012

...GALE WARNING IN EFFECT FROM 1 AM WEDNESDAY TO 1 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM WEDNESDAY TO 1 AM
EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTH 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ130-062145-
/O.UPG.KMHX.GL.A.0005.121107T0600Z-121108T0300Z/
/O.NEW.KMHX.SC.Y.0081.121106T2100Z-121108T1200Z/
ALBEMARLE SOUND-
402 AM EST TUE NOV 6 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 7 AM EST THURSDAY. THE GALE WATCH IS NO LONGER IN
EFFECT.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ135-062145-
/O.UPG.KMHX.GL.A.0005.121107T0600Z-121108T0300Z/
/O.NEW.KMHX.SC.Y.0081.121106T1800Z-121108T1800Z/
PAMLICO SOUND-
402 AM EST TUE NOV 6 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 1 PM EST THURSDAY. THE GALE WATCH IS NO LONGER IN
EFFECT.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-062145-
/O.NEW.KMHX.SC.Y.0081.121106T1800Z-121108T2100Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
402 AM EST TUE NOV 6 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 PM EST THURSDAY.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
956 
WHUS72 KMHX 062036
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
336 PM EST TUE NOV 6 2012

...GALE FORCE WINDS EXPECTED OVER THE CENTRAL AND NORTHERN WATERS
TONIGHT INTO WEDNESDAY NIGHT...

.LOW PRESSURE WELL EAST OF THE CAROLINAS WILL STRENGTHEN WHILE
MOVING OFF OF THE NORTH CAROLINA COAST TONIGHT. THE LOW WILL
CONTINUE TO INTENSIFY AS IT MOVES NORTHEAST OF THE AREA WEDNESDAY
AND THURSDAY. THE LOW IS FORECAST TO PRODUCE GALE FORCE WINDS AND
SEAS OF 6 TO 9 FEET OVER THE NORTHERN AND CENTRAL WATERS...WITH
SMALL CRAFT ADVISORY CONDITIONS FOR THE REST OF THE MARINE AREA.

AMZ150-152-154-070930-
/O.CON.KMHX.GL.W.0010.121107T0600Z-121108T0600Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
336 PM EST TUE NOV 6 2012

...GALE WARNING REMAINS IN EFFECT FROM 1 AM WEDNESDAY TO 1 AM EST
THURSDAY...

* WINDS...NORTHEAST 25 TO 35 KT BECOMING NORTH TO NORTHWEST ON
  WEDNESDAY.

* SEAS...BUILDING TO AS HIGH AS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ130-070930-
/O.CON.KMHX.SC.Y.0081.121106T2100Z-121108T1200Z/
ALBEMARLE SOUND-
336 PM EST TUE NOV 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 30 KT...BECOMING
  NORTH TO NORTHWEST WEDNESDAY.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ135-070930-
/O.CON.KMHX.SC.Y.0081.000000T0000Z-121108T1800Z/
PAMLICO SOUND-
336 PM EST TUE NOV 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
THURSDAY...

* WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 30 KT...BECOMING
  NORTH TO NORTHWEST WEDNESDAY.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-070930-
/O.CON.KMHX.SC.Y.0081.000000T0000Z-121108T2100Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
336 PM EST TUE NOV 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WINDS...NORTHEAST 20 TO 25 KT...BECOMING NORTH TO NORTHWEST
  WEDNESDAY. 

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

11
331 
WHUS72 KMHX 070916
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
416 AM EST WED NOV 7 2012

...GUSTY NORTHWEST WINDS WILL PRODUCE SMALL CRAFT ADVISORY
CONDITIONS OVER PORTIONS OF THE MARINE AREA INTO FRIDAY...

.LOW PRESSURE WILL STRENGTHEN AS IT MOVES NORTHEAST OF THE AREA
TODAY THROUGH THURSDAY...PRODUCING GUSTY NORTHWEST WINDS OVER THE
COASTAL WATERS. SEAS OF 7 TO 10 FEET ARE EXPECTED OVER THE
NORTHERN AND CENTRAL WATERS INTO TONIGHT. WINDS AND SEAS WILL
GRADUALLY DIMINISH THURSDAY NIGHT AND FRIDAY. 

AMZ150-152-154-072145-
/O.CAN.KMHX.GL.W.0010.000000T0000Z-121108T0600Z/
/O.EXB.KMHX.SC.Y.0081.000000T0000Z-121110T0000Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
416 AM EST WED NOV 7 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST
FRIDAY. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ130-072145-
/O.CON.KMHX.SC.Y.0081.000000T0000Z-121108T1200Z/
ALBEMARLE SOUND-
416 AM EST WED NOV 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ135-072145-
/O.CON.KMHX.SC.Y.0081.000000T0000Z-121108T1800Z/
PAMLICO SOUND-
416 AM EST WED NOV 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
THURSDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-072145-
/O.CON.KMHX.SC.Y.0081.000000T0000Z-121108T2100Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
416 AM EST WED NOV 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this gale warning went out at Nov 6, 3:36 AM EST, 26 minutes earlier.

Area forecast discussion, Nov 6, 3:36 AM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
336 AM EST TUE NOV 6 2012

.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE NORTH TONIGHT INTO
TUESDAY. STRONG LOW PRESSURE IS FORECAST TO DEVELOP OFF THE
SOUTHEAST COAST TUESDAY...MOVING OFF OF THE NORTH CAROLINA COAST
EARLY WEDNESDAY AND NORTH OF THE AREA WEDNESDAY NIGHT. MOISTURE FROM
THIS SYSTEM WILL LINGER COULD INTO THURSDAY. HIGH PRESSURE WILL
BUILD IN TO AREA FRIDAY AND REMAIN THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM/...
AS OF 1230 AM MONDAY...INCREASED SKY COVER OVERNIGHT WITH CI
CURRENTL SPREADING OVER AREA AND MORE TO COME FROM UPSTREAM. THIS
WILL ALLOW TEMPS TO MODERATE AS WELL AND ADJUSTED HOURLY FCSTS THERE
ACCORDINGLY...WITH A FEW MINOR ADJUSTMENTS TO MIN TEMPS AS WELL.

/PREVIOUS DISCUSSION/
AS OF 950 PM MONDAY...HIGH CLOUDS ARE BEGINNING TO SPREAD ACROSS THE
REGION HOWEVER TEMPS INLAND HAVE DROPPED INTO THE UPR 30S/LOW 40S.
WITH THE CLOUDS CONT TO INCREASE AND LIGHT NE BRZ DONT EXPECT TEMPS
TO DROP MUCH MORE OVERNIGHT WITH LOWS RANGING FROM MID 30S INLAND TO
MID 40S BEACHES.

&&

.SHORT TERM /TODAY/...
AS OF 400 PM MONDAY...THE MODELS CONTINUE TO HAVE DIFFERENCES WITH
REGARDS TO EVOLUTION AND TRACK OF LOW PRESSURE FORECAST TO DEVELOP
OFF THE SOUTHEAST COAST TUESDAY. THERE SEEMS TO BE A MOVE TOWARD A
MORE EASTWARD TRACK AND A SLOWER ONSET OF PRECIPITATION ON ELECTION
DAY. THUS HAVE DELAYED PRECIPITATION CHANCES UNTIL THE AFTERNOON AND
KEPT POPS BELOW LIKELY. BANKING ON CONSIDERABLE CLOUDINESS TO OCCUR
SO TRENDED THE FORECAST HIGHS TOWARD THE COOLER MOS.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
AS OF 330 AM TUE...HAVE USED THE ECMWF FOR THE EXTENDED FORECAST
AS IT MATCHES UP WELL WITH HPC'S SURFACE DEPICTION OVER THE NEXT
SEVERAL DAYS. STRONG COASTAL LOW WILL BE MOVING NORTHWARD DURING
THE DAY AWAY FROM THE NORTH COAST. HIGHS WON'T MAKE IT OUT OF THE
MID TO UPPER 50S WITH A BREEZY NORTH NORTHWEST WRAPAROUND FLOW
UNDER CLOUDY SKIES. LIGHT RAIN WILL SLOWLY TAPER OFF FROM THE
SOUTHWEST DURING THE DAY. HOWEVER OVER THE NORTHERN OUTER BANKS
LIKELY POPS WILL CONTINUE THROUGH THE DAY. A SLIGHT CHANCE OF RAIN
WILL LINGER IN THE EVENING OVER THE NORTHEAST COUNTIES AND ALONG
THE OUTER BANKS AND SOUNDS. ALL RAIN WILL END SHORTLY AFTER
MIDNIGHT AS THE LOW MOVES FURTHER AWAY AND DRIER AIR BEGINS TO
WORK IN. DRY AND WARMER WEATHER IN STORE FOR THIS WEEKEND WITH
RIDGING SURFACE AND ALOFT.

&&

.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
SHORT TERM /THROUGH 06Z WEDNESDAY/...
AS 1230 AM TUESDAY...VFR CONDITIONS EXPECTED TO PREVAIL THROUGH TUE
AFTN WITH INCREASING AND THICKENING CLOUD COVER DURING THE DAY. MVFR
CIGS AND VSBYS LIKELY THIS EVENING WITH RAIN DEVELOPING.

LONG TERM /WED THROUGH SAT/
AS OF 330 AM TUE...SCATTERED SHOWERS WILL SLOWLY TAPER OFF FROM
THE SOUTHWEST DURING THE DAY WEDNESDAY AS LOW PRESSURE OFF THE
NORTH COAST MOVES AWAY. NORTH NORTHWEST WINDS WILL START OUT AT
15-20 KNOTS THEN SLOWLY DIMINISH TO 10-15 IN THE AFTERNOON. DRY
CONDITIONS AND LIGHT WINDS EXPECTED BEGINNING WEDNESDAY NIGHT AND
CONTINUING INTO THE WEEKEND WITH HIGH PRESSURE AT THE SURFACE AND
ALOFT BUILDING IN FROM THE WEST.

&&

.MARINE...
SHORT TERM /THROUGH TONIGHT/...
AS OF 330 AM TUESDAY...QUICK UPDATE TO UPGRADE TO GALE WARNING N OF
OCRACOKE INLET LATE TONIGHT INTO WED NIGHT...WITH SCA REST OF AREA
INCLUDING SOUNDS. MORE DETAILS SHORTLY.

LONG TERM /WED THROUGH SAT/
AS OF 330 AM TUE...ECMWF BETTER THAN THE GFS OR NAM WHEN MATCHED
UP WITH HPC SURFACE GRAPHICS...SO HAVE USED THE ECMWF AS THE
BASIS FOR THE WIND FORECAST. GALES/SMALL CRAFT CONDITIONS WILL BE
ONGOING WEDNESDAY. WAVE HEIGHTS WILL PEAK IN THE WATERS NORTH OF
CAPE HATTERAS WEDNESDAY AND WEDNESDAY EVENING AT AROUND 9-11 FEET.
GRADUAL IMPROVEMENT SEEN GOING INTO THURSDAY AND FRIDAY WITH
CONDITIONS IMPROVING FROM SOUTH TO NORTH AS HIGH PRESSURE AT THE
SURFACE AND ALOFT BUILDS IN FROM THE WEST RESULTING IN LIGHT WINDS
AND SEAS.

&&

.COASTAL FLOODING/TIDES...
AS OF 315 PM MON...MINOR COASTAL FLOODING AND OCEAN OVERWASH WILL
BE POSSIBLE TUE NIGHT INTO EARLY THU FOR AREAS ALONG THE COAST.
STRONG NW WINDS WILL LIKELY RESULT IN MINOR WATER LEVEL RISES FOR
THE AREAS ADJACENT TO THE ALBEMARLE AND PAMLICO SOUND...FROM THE
NORTHERN OUTER BANKS TO DOWNEAST CARTERET COUNTY WED INTO EARLY
THU. AT THIS TIME EXPECT RISES OF 1-3FT. MINOR OCEAN OVERWASH WILL
ALSO BE POSSIBLE FOR AREA NORTH OF CAPE HATTERAS.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 1 PM EST
     THURSDAY FOR AMZ135.
     SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM EST
     THURSDAY FOR AMZ130.
     GALE WARNING FROM 1 AM WEDNESDAY TO 1 AM EST THURSDAY FOR
     AMZ150-152-154.
     SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 4 PM EST
     THURSDAY FOR AMZ156-158.

&&

SYNOPSIS...JBM
NEAR TERM...JBM
SHORT TERM...JBM
LONG TERM...HSA
AVIATION...JBM/HSA
MARINE...JBM/HSA
Hazardous weather outlook, Nov 5, 4:26 PM EST, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
426 PM EST MON NOV 5 2012

NCZ029-044>047-079>081-090>095-098-103-104-062130-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
426 PM EST MON NOV 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A STRONG COASTAL LOW IS EXPECTED TO DEVELOP AND MOVE OFF OF THE
NORTH CAROLINA COAST TUESDAY NIGHT INTO WEDNESDAY. GUSTY
WINDS...MINOR COASTAL FLOODING...AND LOCALLY HEAVY COASTAL RAINS
WILL BE A CONCERN WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 4:02 AM ESTSmall Craft AdvisoryMHX4 days
Nov 6, 3:46 PM ESTCoastal Flood AdvisoryMHX51 hr

Nearby

Gale Warnings in North Carolina, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.